# SDR ASOA2013101009191

- Difficulty date: September 17, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,665 hours, 31,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT BETWEEN FS 409.00 RBL 9.00 THE FLOORBEAM ATTACHMENT HOLES FOR THE FLOORBOARD ARE CORRODED.  REMOVED FLOORBEAM CAP IAW SRM'S 51-42-06 AND 51-42-34 AND 51-42-21.  LOCATED, TRIMMED, DRILLED REPLACEMENT FLOORBEAM SECTION IAW SRM 51-40-11, 51-24-36.  INSTALLED REPLACEMENT SECTION OF FLOORBEAM IAW REO 601R-53-31-801.
